# SDR NSVA20070067

- Difficulty date: March 17, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 31,872 hours, 35,356 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Dirty
- Location: Lt Tail Pipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L TAILPIPE HOT LIGHT ILLUMINATED BEFORE TAKEOFF.  THOROUGHLY INSPECTED AND CLEANED OVERTEMP SENSORS IAW SAMM 26-12-00, OPS GOOD, NO FAULTS NOTED.
